# SDR SIMA20131109003

- Difficulty date: November 9, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,348 hours, 31,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS NR 4 & NR 5 & RT & LT EXIT IDENTIFIERS ARE INOPERATIVE.  R & R NR 3 BATTERY POWER SUPPLY & BATTERY IAW EMB-145 AMM 33-50-04, OPERATIONS CHECKED GOOD.
